# SDR AALA201907019008

- Difficulty date: June 30, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 56,162 hours, 26,623 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: TAAI233CE0101
- Part serial: 1052
- Condition: Faulty
- Location: Zone 200
- Part time: 52,137 hours, 27,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED SEAT ACTUATION. ***SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE REPLACED SEAT PER 25-11-51-401.*** (CLOSED)
